# SDR 2001FA0000501

- Difficulty date: November 1, 2001
- Submitted: November 14, 2001
- Operation: General aviation
- Aircraft: N230TS
- Make and model: Hwksly DH1253ARA
- Aircraft serial: NA700
- Engine: Rroyce VIPER522
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: AH52430
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACE BRAKE ASSEMBLIES UPON 3RD LANDING (TAXING THE NEXT DAY) BRAKES FAILED.
